# SDR HNAA2016031600086

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 67,634 hours, 76,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013079
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 1, 5 AND 9.  R & R BULBS AND ROWS 1, 5 AND 9.  OPS CHECKED GOOD.
